# SDR IPXA2015121596742

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 45,252 hours, 14,451 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP, AIR TURNBACK DUE TO RT FMC FAIL, EICAS CANT DNL EICAS DISPLAY, RT IRS ON DC F/O RMI FAIL, LOWER EICAS BLANK F/O FLT DIR, MAP AND VTR, VOR/ DME FOUND C/B C307, 115VAC BUS RT SECT 2 IN P6 PANEL POP.  RAN BOTH ENGINES AND BITE CK BPCU NO FAULTS FOUND.  PARTS ON ORDER REF REQ E146509 FC, 1071953. C/W ITEM T169552, 5OOV & 1KV MEG OHMED HARNESS TO GROUND AND TO EACH OTHER AT A2-B2-C2, ALL SHOW 999M OHMS.  R & R C/B C307 OPS.  GOOD AT THIS TIME.
